# SDR HNAA2015010900008

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 64,146 hours, 71,772 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 7920003
- Part serial: 851113
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE PROPELLER VIBRATION AT 1050 N/P.  OK AT 900N/P.  R & R NR 2 PROPELLER ASSY IAW MM 61-10-06. PERFORMED -8 RUN UPS IAW START RUN TAXI MANUAL.  NO PROPELLER VIBRATION NOTED AT THIS TIME.
